Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 41, No. 2, pp. 335-344 (2000)

A Geometric Proof of Some Inequalities Involving Mixed Volumes

Mathieu Meyer, Shlomo Reisner

Equipe d'Analyse et de Mathématiques Appliquées, Université de Marne-la-Vallée, 5, boulevard Descartes, Champs-sur-Marne, 77454 Marne-la-Vallée cedex 2, France, e-mail:; Department of Mathematics and School of Education - Oranim, University of Haifa, Haifa 31905, Israel, e-mail:

Abstract: A new, "spherical harmonics free" proof of mixed-volume inequalities due to Schneider and to Goodey and Groemer, is presented.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition